LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Is this a babs herx?

 - UBBFriend: Email this page to someone!    
Author Topic: Is this a babs herx?
rera2528
LymeNet Contributor
Member # 29886

Icon 1 posted      Profile for rera2528     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi all,

I had been doing really well with my treatment. My LLMD switched my meds at the beginning of June to include malarone to hit babs.

The first couple of weeks were ok until I had to add the flagyl pulse (the dose was upped pretty substantially from before). I felt pretty nauseous, but ok. Then I had to take a 9 day break due to low WBC.

When I restarted all of my meds (3 weeks ago), I felt pretty nauseated again. It has been steadily building, to the point that I only eat because I have to when taking meds. When my Lyme journey began, GI problems were the beginning, along with rib pain.

Bone pain has returned, as has pretty heavy fatigue and that "generally flu-ish" feeling.

Is this all a babs herx? I am trying to decide whether to contact my LLMD about it, or whether to just let it ride.

Thanks in advance for any input.

Posts: 447 | From Vermont | Registered: Jan 2011  |  IP: Logged | Report this post to a Moderator
PhillyLyme
LymeNet Contributor
Member # 26468

Icon 1 posted      Profile for PhillyLyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
When I started Bactrim for my babs I had pretty back neck / arm pain...I mean BAD...slowly goes away...
Posts: 324 | From Philly | Registered: Jun 2010  |  IP: Logged | Report this post to a Moderator
gmb
Unregistered


Icon 1 posted            Edit/Delete Post   Reply With Quote 
rera,

Bone pain flared up for me 3 or 4 weeks after I started taking Mepron/Zith for Babs. I'm on week 10 and starting to see some good days. Bone pain is starting to reduce.

When I started Tetra last fall I got a bit nauseous and Ginger Root capsules helped. Or try activated charcoal.

gmb

IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to the Terms and Conditions.

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.